# SDR ORJA98324

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: PPSIB
- Condition: Inoperative
- Location: Row 1-3
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN RNO - EMERGENCY LIGHTS INOPERATIVE AT FORWARD ENTRY DOOR AND ROWS, 1, 2, 3 A/C.  REMOVED AND REPLACED BATTERY CHARGER ASSEMBLY AT FORWARD ENTRY DOOR, OPS CHECK GOOD.  (M)
